I messed up…

cloratheshadow

Explorer
Joined
Mar 22, 2026
Messages
163
Reaction score
147
Location
California
Yesterday when I went to take my dose…I had been moving up from 5mg to 7.5, but I completely spaced on the fact that I'd micro dosed 3mg 2 days earlier (I shifted my schedule around because of a camping trip coming up)…so all told, I've had 10.5mg over the past 4 days. I feel awful. I was throwing up the whole night and now I'm incredibly nauseous and wiped out.

If I drop back to 7.5 next week, have I wrecked my tolerance? Any advice for getting through this 😭
 
cloratheshadow said:

Yesterday when I went to take my dose…I had been moving up from 5mg to 7.5, but I completely spaced on the fact that I'd micro dosed 3mg 2 days earlier (I shifted my schedule around because of a camping trip coming up)…so all told, I've had 10.5mg over the past 4 days. I feel awful. I was throwing up the whole night and now I'm incredibly nauseous and wiped out.

If I drop back to 7.5 next week, have I wrecked my tolerance? Any advice for getting through this 😭
Nope.

cloratheshadow said:

Yesterday when I went to take my dose…I had been moving up from 5mg to 7.5, but I completely spaced on the fact that I'd micro dosed 3mg 2 days earlier (I shifted my schedule around because of a camping trip coming up)…so all told, I've had 10.5mg over the past 4 days. I feel awful. I was throwing up the whole night and now I'm incredibly nauseous and wiped out.

If I drop back to 7.5 next week, have I wrecked my tolerance? Any advice for getting through this 😭
Got any Zofran on hand? It's worth keeping around regardless. Physicians hand it out without much fuss.
 
cloratheshadow said:

Yesterday when I went to take my dose…I had been moving up from 5mg to 7.5, but I completely spaced on the fact that I'd micro dosed 3mg 2 days earlier (I shifted my schedule around because of a camping trip coming up)…so all told, I've had 10.5mg over the past 4 days. I feel awful. I was throwing up the whole night and now I'm incredibly nauseous and wiped out.

If I drop back to 7.5 next week, have I wrecked my tolerance? Any advice for getting through this 😭

A portion of what you're feeling may be driven by anxiety rather than the medication itself. If we look at the numbers: by the time you injected your usual amount, the 3mg had already lost or cleared roughly 25-30% of its strength (48-60 hours, so effectively 2-2.25mg), and your regular dose needs about 24 hours to hit peak levels (Tmax). I'm not trying to dismiss what you're going through, just hoping it eases some worry... the whole thing should pass relatively quickly too. Going by that 24 hour Tmax, the combined effect of both doses should fall under your normal 7.5mg peak around 65 hours after the 7.5mg shot, though your body will probably settle back well before that point.

As others have mentioned, going back to your usual routine is fine, nothing to worry about. If your dose day works for you, leave it as is. Should you want to compensate next week for that 3mg, using the same 24 hour Tmax assumption, subtract 1.3mg from next week's amount.

Have something to drink, eat if you feel like it and whatever appeals to you. For a single day, skimping on protein is okay if it makes things less uncomfortable. Don't pressure yourself about skipping food when you have no appetite.

When I go on short trips and have to bring GLP along, I prepare a vial that gets thrown out when the trip ends. That way refrigeration matters far less and my main vial isn't exposed to temperature fluctuations. I've also been known to take some extra before the trip... it's a balance.

A conversation from last week, nausea resolved minutes after I pointed out it couldn't be from the shot. Anxiety is certainly a thing, in a quiet room I hear my heart beat kinda deal.





a8bd548d1a70708883214bcbcaf7d2a5fe4552d486e52f48af3e6ae1250f36b7.webp
 

Attachments

  • 9f076ef19994992507761124a4101d80ccc9b09e7c3f8986b26e974f4ad4c7ba.webp
    9f076ef19994992507761124a4101d80ccc9b09e7c3f8986b26e974f4ad4c7ba.webp
    4.6 KB · Views: 8
Appreciate all the replies! Still alive, haha — just feeling rough and sweating through it. Next time I’ll track my doses much more carefully 🙁 I know part of this could be in my head, but I do tend to be sensitive when increasing.
 
You can probably just take your normal amount when you normally would. That said, if side effects are still bothering you, there's no need to — simply hold off until they ease up, in case they last longer than you'd think. People don't often consider pushing a dose back because of side effects.

Keep a record of what you take, whether that's an app, a scrap of paper, or a note on your computer or phone. Two days ago I didn't log my doses, and for a while I couldn't remember whether I'd taken it on 2 consecutive days rather than every other day, and I've been at this for a year or 2.
 
Back
Top